Journal of Applied Mathematics

On Types of Distance Fibonacci Numbers Generated by Number Decompositions

Anetta Szynal-Liana, Andrzej Włoch, and Iwona Włoch

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We introduce new types of distance Fibonacci numbers which are closely related with number decompositions. Using special decompositions of the number n we give a sequence of identities for them. Moreover, we give matrix generators for distance Fibonacci numbers and their direct formulas.

Article information

J. Appl. Math., Volume 2014 (2014), Article ID 491591, 8 pages.

First available in Project Euclid: 2 March 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Szynal-Liana, Anetta; Włoch, Andrzej; Włoch, Iwona. On Types of Distance Fibonacci Numbers Generated by Number Decompositions. J. Appl. Math. 2014 (2014), Article ID 491591, 8 pages. doi:10.1155/2014/491591.

Export citation